# SDR UALA2010062202201

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 56,255 hours, 10,246 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 3e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT MISSING AT 3E.  LIGHT NOT IN POSITION. REPLACED EMERGENCY LIGHT. OPS OK.
